# SDR AWXA200301243

- Difficulty date: September 25, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 65C259713
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5 INCH CRACK WAS FOUND ON BRACKET BELOW UPPER RUDDER HINGE, AT RDR STA 196.  MAINTENANCE REMOVED CRACKED BRACKET BELOW UPPER RUDDER HINGE AT RDR STA 196; FABRICATED A NEW REPLACEMENT BRACKET PER DWG 65C25971; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 1.
